# SDR SWIA201024819

- Difficulty date: July 10, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 25,639 hours, 20,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FS 559.0 BULKHEAD WEB AND CRACK FOUND ON FS 559.0 GAP ANGLE BELOW VERTICAL POST.  (C-CHECK)  REPAIRED PER REO.
